# SDR GTIA2019120964843

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 9,897 hours, 4,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FUMES SMELL PACK 1 OFF FUMES WENT AWAY ( PACKS AIR CYCLE MACHINES (ACM) - BOTH INOPERATIVE )-REACTIVATED PACK 1 IAW AMM 21-51-00. PERFORMED OPS TEST OF FLOW CONTROL AND INDICATING SYS IAW AMM 21-51-00-710-002-A NO FUME ODOR NOTED WHILE PACK 1 SELECTED/ OPERATING. THIS CLEARS CLEARS DMI # 256687701. MOC NOTIFIED. PLACARD REMOVED
